Annals of the Institute of Statistical Mathematics

, Volume 16, Issue 1, pp 135–153

Tolerance regions for a multivariate normal population

  • Mlnoru Slotani
Article

DOI: 10.1007/BF02868568

Cite this article as:
Slotani, M. Ann Inst Stat Math (1964) 16: 135. doi:10.1007/BF02868568

Copyright information

© Institute of Statistical Mathematics 1964

Authors and Affiliations

  • Mlnoru Slotani
    • 1
  1. 1.The Institute of Statistical Mathematics and Stanford UniversityUSA

Personalised recommendations